# SDR R61A201907070749

- Difficulty date: July 7, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17067118003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK***CORROSION FOUND ON FWD CARGO DOOR CUTOUT LOWER SILL BEAM AT FR 25 AND STR 26R. PERMANENTLY REPAIRED IAW ETD2019-170-097949. ***AIRCRAFT REMAINS IN HEAVY CHECK***
